# SDR IPXA2024060480935

- Difficulty date: June 4, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 80,359 hours, 18,593 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Loose
- Location: R1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT, LVL 1 CABIN DOOR FWD RT? ILLUMINATED.  T/S PER FIM 52-70 TASK 809. FOUND CONNECTOR PLUG ON S1-244 LOOSE, RESECURED SAME. DOOR AND SLIDE ARMING OPS NORMAL PER AMM 52-70-00.
